MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT

Medline Industries, LP MEDLINE; DBD-ANESTHESIA CIRCUIT
Catalog Number DYNJAA10634
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in the last three weeks we had 3 incidents with our circuits from medline.In each of the incidents the circuit broke of right at the connection circuit and filter when pulled at.".
 
Additional Manufacturer Narrative
The account reported that in each incident, the circuit broke off right at the connection circuit and filter when pulled at; the circuit broke prior to patient use and there was no impact to the patient/user.A sample was received and consisted of one dynjaa10634 circuit not in its original packaging; on one of the limbs of the circuit, there was a separation between the corrugated tubing and a bacteria filter at the first corrugation below the filter, with no signs of stretching, wear, rips, or tears.The issue could not be replicated; finished good production records and pack build history were reviewed and there were no issues that would contribute to the reported issue.Medline was not able to confirm a root cause.The quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ANESTHESIA CIRCUIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50931361
Report Number1417592-2026-52875
Device Sequence Number10725359
Product Code CAI
UDI-Device Identifier40888277786708
UDI-Public40888277786708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAA10634
Device Lot Number23DBG177
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown